# SDR DALA2017112708352

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 44,664 hours, 29,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN IN THE FIRST CLASS AISLE IS MISSING THE COVER. MAINTENANCE INSTALLED A NEW COVER. OK FOR SERVICE.
